# SDR ASAA2014051107768

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 505 hours, 170 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START AND PRIOR TO TAXI,  OBSERVED FMC DISAGREE INDICATION.  ACFT GROUNDED. PERFORMED QRH AND OPS NORMAL.
